# SDR 2004FA0000021

- Difficulty date: December 26, 2003
- Submitted: January 7, 2004
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Engine: Cont TSIO520R
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Vernatherm
- Part number: 639305
- Condition: Failed
- Location: Oil Cooler
- Part time: 650 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERNATHERM FAILED TO BYPASS OIL COOLER WHEN OIL TEMPS LOW.
